EconPapers    
Economics at your fingertips  
 

Validation of profit and loss attribution models for equity derivatives

Dilip B. Madan and King Wang

Journal of Risk Model Validation

Abstract: In this paper, improvements made in profit and loss attribution models for derivatives by treating traditional sensitivities as regression factors are validated. Options surfaces are parametrically summarized permitting a decomposition of their movements into a number of distinct effects.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk-model-validat ... r-equity-derivatives (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ5:5452281

Access Statistics for this article

More articles in Journal of Risk Model Validation from Journal of Risk Model Validation
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ5:5452281